Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 276, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 7:56 PM EDT for 4 counties in Georgia. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2015, 7:56 PM EDT (23:56 UTC)
- Expired
- Jul 14, 2015, 8:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Gordon County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 113 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 8:15 PM EDT | TSTM WND DMG | Calhoun, GA | SEVERAL TREES WERE DOWNED ACROSS THE COUNTY...INCLUDING IN CALHOUN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 4:59 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 11.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1704 J/kg
- Mixed-layer CIN
- -38 J/kg
- Mixed-layer LCL
- 988 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -1.1
The text
As transmitted, in the capitals the NWS used until 2016.
977
WUUS52 KFFC 142356
SVRFFC
GAC015-129-213-313-150045-
/O.NEW.KFFC.SV.W.0276.150714T2356Z-150715T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL WHITFIELD COUNTY IN NORTHWESTERN GEORGIA...
GORDON COUNTY IN NORTHWESTERN GEORGIA...
NORTHERN BARTOW COUNTY IN NORTHWESTERN GEORGIA...
SOUTHWESTERN MURRAY COUNTY IN NORTHWESTERN GEORGIA...
* UNTIL 845 PM EDT
* AT 756 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
NEAR RESACA TO NEAR PLAINVILLE TO NEAR SHANNON...MOVING SOUTHEAST
AT 50 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
DALTON...CARTERSVILLE...CALHOUN...ADAIRSVILLE...WHITE...KINGSTON...
RESACA...PLAINVILLE...CASSVILLE...FAIRMOUNT...RANGER...REDBUD...
PINE LOG...SUGAR VALLEY...OOSTANAULA...NICKELSVILLE...TILTON...
FOLSOM...SONORAVILLE AND OAKMAN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.
&&
LAT...LON 3458 8465 3420 8478 3421 8491 3430 8502
3439 8501 3441 8511 3443 8509 3446 8511
3447 8509 3454 8509 3454 8506 3462 8506
3462 8499 3471 8501 3471 8492
TIME...MOT...LOC 2356Z 322DEG 45KT 3460 8500 3446 8505 3440 8511
HAIL...0.88IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:11 PM EDT, 45 minutes earlier.
Area forecast discussion, Jul 14, 7:11 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 711 PM EDT TUE JUL 14 2015 .PREV DISCUSSION... /ISSUED 326 PM EDT TUE JUL 14 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST REGIONAL RADAR LOOP SHOWS ANOTHER CONVECTIVE COMPLEX GETTING ORGANIZED ACROSS NORTH TN AND TRACKING SOUTH-SOUTHEAST. SPC HAS PLACED MUCH OF TN IN A SEVERE THUNDERSTORM WATCH UNTIL 10 PM THIS EVENING. HIRES RADAR MODELS ARE SHOWING BETTER AGREEMENT WITH THIS COMPLEX PUSHING INTO FAR NORTH GA BETWEEN 5-7 PM THEN PUSHING SOUTHWARD AND ACROSS THE ATLANTA METRO AREA BY 8-10 PM.. THEN INTO PARTS OF CENTRAL GA BY MIDNIGHT AND CONTINUING INTO THE EARLY WEDNESDAY MORNING HOURS. HOWEVER...DO EXPECT THE STRENGTH OF THIS CONVECTION TO GREATLY DIMINISH AFTER MIDNIGHT AS IT PUSHES INTO PARTS OF CENTRAL GA. BEFORE THEN... THESE STORMS COULD CONTINUE TO BE STRONG AND POSSIBLY SEVERE THROUGH THE EVENING ACROSS NORTH GA... AND WOULD NOT BE SURPRISED TO SEE PARTS OF NORTH GA PLACED IN A SEVERE THUNDERSTORM WATCH BY 5-6 PM THIS EVENING. WILL HAVE TO MONITOR THIS STORM COMPLEX CLOSELY THROUGH THE EVENING AS INSTABILITIES REMAIN MODERATELY STRONG INTO THE EVENING. THE MAIN STORM THREATS THROUGH AT LEAST THE EVENING CONTINUE TO BE DAMAGING WINDS... FREQUENT LIGHTING AND POSSIBLY SOME LARGE HAIL AT TIMES. LOCALIZED BRIEF FLOODING CANNOT BE RULED OUT AS WELL... ESPECIALLY IF ANY TRAINING OCCURS IN THE MOUNTAINS. ALL INTEREST ACROSS NORTH AND CENTRAL GA SHOULD CLOSELY MONITOR THE WEATHER FOR POSSIBLE WATCHES AND/OR WARNINGS THIS LATE AFTERNOON AND EVENING. MODELS ARE SHOWING SCATTERED SHOWERS AND POSSIBLY A FEW THUNDERSTORMS DEVELOPING ALONG A WEAK SURFACE TROUGH THAT DIPS INTO NORTH GA AROUND 5-7 AM WEDNESDAY MORNING. ALTHOUGH EXPECTING MAINLY SHOWERS WITH THIS MORNING CONVECTION... CANNOT RULE OUT A FEW NON- SEVERE THUNDERSTORMS IN NORTH GA WEDNESDAY MORNING. THE COMBINATION OF THE WEAK SURFACE TROUGH AND WEAK DISTURBANCES IN THE NW FLOW ALOFT WILL HELP SPARK SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ACROSS PARTS OF NORTH AND CENTRAL GA BETWEEN 2PM AND 10PM ON WEDNESDAY. A FEW OF THESE COULD BE SEVERE AS WELL. THIS THREAT SHOULD END BY 10 PM WEDNESDAY EVENING. OTHERWISE... WILL ALLOW THE HEAT ADVISORY ACROSS PARTS OF CENTRAL GA TO EXPIRE BY 7 PM THIS EVENING... AND ANOTHER HEAT ADVISORY WILL LIKELY BE NEEDED FOR PARTS OF FAR CENTRAL GA AGAIN WEDNESDAY AFTERNOON. WILL LET THE MIDNIGHT SHIFT HANDLE THIS. ALSO... A MAV AND MET BLEND FOR TEMPS AND POPS LOOKED REASONABLE THROUGH THE SHORT TERM. 39 LONG TERM /THURSDAY THROUGH TUESDAY/... NO MAJOR CHANGES MADE TO THE EXTENDED FORECAST. A WEAK COLD FRONT AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE AREA WEDNESDAY NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE OFFSHORE THE EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA WHERE SOME POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING... POSSIBLY THE OVERNIGHT HOURS. OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY. THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY SHOWERS AND THUNDERSTORMS. TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL/01 && .AVIATION... 00Z UPDATE... CONTINUE TO MONITOR A LINE OF STRONG TO SEVERE THUNDERSTORMS OVER FAR NORTH GEORGIA WHICH LOOKS TO ADVANCE TOWARD THE ATL AREA SITES BY 00Z. THIS TIMING STILL LOOKS GOOD IN THE TAF AND WILL INITIALIZE TEMPO IN 00Z SET FROM THE INITIAL LINE. LOOKS LIKE A COUPLE HOURS LATER FOR MCN AND CSG ALTHOUGH PROSPECTS OF LINE GETTING THERE ARE NOT AS HIGH BEFORE DISSIPATION. NEW LINE OF STORMS LOOKS TO DEVELOP OVER CENTRAL GA WED AFTERNOON AND WILL INCLUDE PROB30 FOR MCN AND CSG. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON TSRA TIMING AND WED POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 94 72 93 / 80 30 20 10 ATLANTA 76 92 72 91 / 80 40 20 10 BLAIRSVILLE 68 89 63 86 / 50 40 10 10 CARTERSVILLE 74 93 67 91 / 80 40 20 10 COLUMBUS 77 96 75 94 / 40 40 30 30 GAINESVILLE 74 91 71 90 / 80 40 10 10 MACON 76 97 74 95 / 50 40 30 20 ROME 74 93 69 92 / 80 40 10 10 PEACHTREE CITY 74 94 70 92 / 70 40 20 20 VIDALIA 77 96 76 96 / 50 40 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 11 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...CARROLL...CATOOSA... CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...DADE... DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GORDON...GWINNETT...HALL...HARALSON...HEARD...HENRY... JACKSON...LUMPKIN...MADISON...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...POLK... ROCKDALE...SOUTH FULTON...TOWNS...UNION...WALKER...WALTON... WHITE...WHITFIELD...WILKES. HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HOUSTON... JEFFERSON...JOHNSON...JONES...LAURENS...MACON...MARION... MONROE...MONTGOMERY...PEACH...PULASKI...SCHLEY...STEWART... SUMTER...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS... WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON. && SHORT TERM...DEESE LONG TERM....RW AVIATION...DEESE
Hazardous weather outlook, Jul 14, 5:36 PM EDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 536 PM EDT TUE JUL 14 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-152145- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 536 PM EDT TUE JUL 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH GEORGIA AND PARTS OF CENTRAL GEORGIA THIS EVENING INTO TONIGHT. WEATHER HAZARDS EXPECTED... DAMAGING WINDS UP TO 70 MPH AND FREQUENT LIGHTNING. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. DISCUSSION... A LINE OF SEVERE THUNDERSTORMS WILL MOVE SOUTHWARD INTO NORTH GEORGIA AND CONTINUE MOVING THROUGH THE AREA INTO TONIGHT. SOME STORMS WILL BE SEVERE...WITH THE GREATEST THREAT OVER NORTH GEORGIA. THESE STORMS WILL LIKELY BEGIN TO WEAKEN AS THEY PUSH INTO CENTRAL GEORGIA LATER TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED TO REMAIN ALERT THIS EVENING INTO TONIGHT...AND ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jul 14, 6:59 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG ROCKY FACE 34.81N 85.03W
07/14/2015 WHITFIELD GA EMERGENCY MNGR
TREES WERE DOWNED ON SEEP SPRINGS RD.
&&
EVENT NUMBER FFC1500515
RWILLISLocal storm report, Jul 14, 7:04 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
704 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 2 ESE CROWN MILL VILLAG 34.73N 84.94W
07/14/2015 WHITFIELD GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO POWER LINES ON RIVERBEND ROAD IN
DALTON.
&&
EVENT NUMBER FFC1500516
RWILLISSpecial weather statement, Jul 14, 7:16 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
716 PM EDT TUE JUL 14 2015
GAZ007-012>015-020>025-142345-
GILMER GA-GORDON GA-DAWSON GA-LUMPKIN GA-BANKS GA-PICKENS GA-
BARTOW GA-CHEROKEE GA-JACKSON GA-HALL GA-FORSYTH GA-
716 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...GORDON...DAWSON...
LUMPKIN...BANKS...PICKENS...BARTOW...CHEROKEE...JACKSON...HALL AND
FORSYTH COUNTIES UNTIL 745 PM EDT...
AT 715 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR CLEVELAND TO EAST
OF RESACA...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CANTON...CALHOUN...COMMERCE...JASPER...DAWSONVILLE...
HOMER...ADAIRSVILLE...OAKWOOD...LULA...MAYSVILLE...BALL GROUND...
NELSON...CLERMONT...WHITE...WALESKA...RESACA...PLAINVILLE...
GILLSVILLE AND TALKING ROCK.
LAT...LON 3469 8465 3458 8457 3446 8393 3452 8379
3450 8367 3443 8362 3449 8354 3448 8346
3444 8339 3424 8334 3420 8340 3430 8495
3439 8498 3441 8510 3446 8511 3462 8506
3462 8472 3461 8473 3458 8465
TIME...MOT...LOC 2315Z 283DEG 26KT 3473 8444 3455 8484Local storm report, Jul 14, 7:34 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM TSTM WND DMG 2 NNW MOSSY CREEK 34.57N 83.70W
07/14/2015 WHITE GA LAW ENFORCEMENT
TREE DOWN AT INTERSECTION OF AIRPORT ROAD AND LOTHRIDGE
ROAD.
&&
EVENT NUMBER FFC1500517
DJNLocal storm report, Jul 14, 7:50 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TSTM WND DMG 1 ESE BEASLEY GAP 34.34N 84.57W
07/14/2015 CHEROKEE GA EMERGENCY MNGR
REPORT OF TREE DOWN ACROSS ROADWAY AT LITTLE REFUGE
ROAD AND HWY 140.
&&
EVENT NUMBER FFC1500518
DJNSpecial weather statement, Jul 14, 7:51 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
751 PM EDT TUE JUL 14 2015
GAZ023>025-027-150015-
MADISON GA-BANKS GA-JACKSON GA-HALL GA-
751 PM EDT TUE JUL 14 2015
...SIGNIFICANT WEATHER ADVISORY FOR MADISON...BANKS...JACKSON AND
HALL COUNTIES UNTIL 815 PM EDT...
AT 751 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR ILA TO NEAR
GAINESVILLE...AND MOVING SOUTHEAST AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...NICKEL SIZED HAIL AND FREQUENT CLOUD
TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...JEFFERSON...COMMERCE...HOMER...DANIELSVILLE...
BRASELTON...FLOWERY BRANCH...OAKWOOD...MAYSVILLE...ARCADE...
NICHOLSON...HOSCHTON...COMER...COLBERT...PENDERGRASS...ILA...
CARLTON...GILLSVILLE...TALMO AND CANDLER.
LAT...LON 3433 8339 3424 8334 3426 8330 3424 8317
3427 8311 3423 8308 3417 8310 3411 8303
3404 8300 3405 8314 3402 8331 3404 8336
3400 8350 3409 8379 3413 8382 3411 8384
3416 8394 3427 8396 3429 8393 3437 8397
TIME...MOT...LOC 2351Z 325DEG 35KT 3422 8336 3426 8382The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:01 PM EDT | Special Weather Statement | FFC | Toombs | 29 min |
| Jul 14, 3:24 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 16 hr |
| Jul 14, 11:31 AM EDT | Special Weather Statement | FFC | Towns, Union | 59 min |
| Jul 14, 11:55 AM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 35 min |
| Jul 14, 12:11 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, White | 49 min |
| Jul 14, 12:26 PM EDT | Severe Thunderstorm Warning | FFC | Towns, Union | 34 min |
| Jul 14, 12:37 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jul 14, 12:45 PM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| Jul 14, 12:58 PM EDT | Special Weather Statement | FFC | White | 32 min |
| Jul 14, 1:10 PM EDT | Special Weather Statement | FFC | Johnson, Washington | 35 min |
| Jul 14, 1:20 PM EDT | Special Weather Statement | FFC | Laurens | 25 min |
| Jul 14, 1:22 PM EDT | Special Weather Statement | FFC | Emanuel | 23 min |
| Jul 14, 1:43 PM EDT | Special Weather Statement | FFC | Lumpkin | 32 min |
| Jul 14, 1:47 PM EDT | Severe Thunderstorm Warning | FFC | Lumpkin, Union, White | 43 min |
| Jul 14, 1:49 PM EDT | Special Weather Statement | FFC | Emanuel | 26 min |
| Jul 14, 2:02 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 28 min |
| Jul 14, 2:05 PM EDT | Special Weather Statement | FFC | Toombs | 25 min |
| Jul 14, 2:31 PM EDT | Special Weather Statement | FFC | Dodge, Emanuel, Johnson, Laurens, Montgomery, Telfair and 3 more | 59 min |
| Jul 14, 2:33 PM EDT | Special Weather Statement | FFC | Wilkes | 42 min |
| Jul 14, 3:03 PM EDT | Special Weather Statement | FFC | Wilkes | 27 min |
| Jul 14, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 58 min |
| Jul 14, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Fannin, Murray, Walker, Whitfield | 51 min |
| Jul 14, 6:36 PM EDT | Special Weather Statement | FFC | Gilmer, Lumpkin, White | 24 min |
| Jul 14, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, White | 42 min |
| Jul 14, 7:08 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Murray, Walker, Whitfield | 37 min |
| Jul 14, 7:16 PM EDT | Special Weather Statement | FFC | Banks, Dawson, Gordon, Hall, Pickens | 29 min |
| Jul 14, 7:26 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 49 min |
| Jul 14, 7:39 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 51 min |
| Jul 14, 7:43 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Pickens | 47 min |
| Jul 14, 7:51 PM EDT | Special Weather Statement | FFC | Hall, Jackson, Madison | 24 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.